# SDR IPXA2020042754674

- Difficulty date: April 19, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 19,101 hours, 6,919 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T411551
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4BROKEN ON THE LOWER SKIN (P/N:114T4115-51) OF NO.5 SLAT TRAILING EDGE WEDGE NEAR OSS 430REPAIR I.A.W 767-300F SRM 57-43-02-2R REPAIR 1 , SRM 51-70-10-2R-4 REPAIR 4 AND SRM 51-70-10-2R REPAIR GENERAL REV.77.00
